69893members
367394posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen

2 REPLIES 2
Member

Re: Tamoxifen

Thank you. I feel so stupid. I was taking Anastrozole, not Tamoxifen. Its been 4 days since I stopped taking Anastrozole and my hip pain has started to ease off.
Member

Re: Tamoxifen

sounds awful Lisa .Im hoping the pain eases soon, I only started taking tmoxifen just over a week ago and Im getting shuler and elbow and wrist pain in the arm where I had mys lymph nodes removed. fed up of having totake tablets that makeyou feel worse but have to carry on with them as dont want the cancer to come back. xx
Member

Tamoxifen

I was diagnosed with breast cancer Feb 2017. I had Lumpectomy in March followed by 4 Chemo treatments and 30 radiation treatments. I started Tamoxifen this month. A little over a week after I started taking Tamoxifen my left hip started hurting. I keep wondering if Tamoxifen could really be causing this much pain. I called my Oncologist office. I was told to discontinue taking Tamoxifen for a week or two to see if pain stops. . It's been 3 days since I stopped taking it and my hip is still hurting. I had other side affects, like headaches hour or so after taking it but hip pain bothers me the most.
Lisa.G.